# SDR UPS97824465

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 3110 · Instrument Panel
- Part: Lights
- Condition: Smoking
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

DURING ENGINE START OF NR 2 ENG F/O NOTICED SMOKE COMING FROM AROUND F/O'S INST PANEL AND BELOW.  CREW SHUT DOWN ENG'S AND EVAC A/C     TURNED ON COCKPIT LIGHTING.  POWERED UP ALL COCKPIT INSTRUMENTS.  COULD NOT LOCATE ANY SHORTED WIRING OR BURNED LIGHTING BALLAST.  ALL SYSTEM APPEAR TO OPERATE NORMALLY.  A/C OK FOR CONTINUED SERVICE.
